Arkansas, 2025Flooding in Arkansas, May 9 to 15, 2025
May 9 to 15, 2025 · NWS LZK · 2 events in 2 counties and zones
River flooding was noted along the Cache and Ouachita Rivers.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
River flooding was noted along the Cache and Ouachita Rivers.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at May 9, 1:25 PM CST, 5 minutes earlier.
Area forecast discussion, May 9, 1:25 PM CST, 5 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
225 PM CDT Fri May 9 2025
...New DISCUSSION...
.DISCUSSION...
Tonight through Thursday night
Issued at 222 PM CDT Fri May 9 2025
Latest satellite imagery and observations continue to show an
upper level low straddling the Arkansas/Louisiana border. This
feature is cut off from the prevailing flow and will be sticking
around for a few days at least.
All guidance continues to show this feature meandering around the
south central CONUS through the weekend keeping northeast winds
and a decent amount of cloud cover in place. This pattern will
result in high temperatures only in the upper 60s to mid 70s
through the weekend.
Guidance also continues to show the best moisture will initially
be along the gulf coast but transported to the north with time.
Rainfall chances will confined mainly to the southeast on Saturday
but higher POPS will be introduced further north and west Sunday
and Sunday night as the upper low starts to lift out. Come Monday
evening, the system will be located over northeast Arkansas with
precip chances lowering from west to east into Tuesday morning.
Rain amounts will not be excessive with most areas seeing less
than half an inch of rain. The highest amounts will be along the
Mississippi River.
In the wake of the upper low, a significant pattern change will
unfold. A deep trough of low pressure will drop into the Northern
Rockies with upper ridging building over the nations midsection.
This will result in a return to very warm temperatures with highs
in the upper 80s to lower 90s Wednesday and Thursday. Increasing
southerly flow will also bring higher humidity air back to the
region.
&&
.AVIATION...
(18Z TAFS)
Issued at 1225 PM CDT Fri May 9 2025
Low pressure over coastal LA this afternoon will remain largely
in place through the period. Circulation around this feature will
pull in moisture off the gulf resulting in an extensive cumulus
field during the afternoon. Precipitation is not likely but
occasional MVFR ceilings are expected across the central and
southern terminals during the daylight hours. Gusty east to
northeast winds will prevail.
&&
.PRELIMINARY POINT TEMPS/POPS...
Batesville AR 53 73 56 73 / 0 0 10 40
Camden AR 57 73 55 69 / 10 20 40 50
Harrison AR 48 72 50 72 / 0 0 0 20
Hot Springs AR 56 74 55 70 / 10 0 20 40
Little Rock AR 57 73 57 70 / 10 0 30 50
Monticello AR 60 72 58 73 / 20 30 50 60
Mount Ida AR 54 75 55 71 / 10 0 10 30
Mountain Home AR 49 73 52 73 / 0 0 0 20
Newport AR 54 72 58 73 / 0 0 20 40
Pine Bluff AR 58 72 57 72 / 10 10 40 60
Russellville AR 54 76 56 73 / 0 0 10 30
Searcy AR 54 72 56 72 / 0 0 20 50
Stuttgart AR 58 71 58 72 / 10 10 40 60
&&
.LZK WATCHES/WARNINGS/ADVISORIES...
None.
&&
SHORT TERM...56
LONG TERM....56
AVIATION...56
Hazardous weather outlook, May 9, 2:23 AM CST, 11 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
323 AM CDT Fri May 9 2025
ARZ004>008-014>017-024-025-031>034-039-042>047-052>057-062>069-
103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230-
237-238-240-241-313-340-341-100830-
Marion-Baxter-Fulton-Sharp-Randolph-Stone-Izard-Independence-
Lawrence-Cleburne-Jackson-Conway-Faulkner-White-Woodruff-Perry-
Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-
Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-Lincoln-
Desha-Ouachita-Calhoun-Bradley-Drew-Boone County Except Southwest-
Newton County Higher Elevations-Searcy County Lower Elevations-
Southern Johnson County-Southern Pope County-
Southeast Van Buren County-Western and Northern Logan County-
Northern Scott County-Northwest Yell County-
Polk County Lower Elevations-
Central and Eastern Montgomery County-
Boone County Higher Elevations-Newton County Lower Elevations-
Northwest Searcy County Higher Elevations-
Johnson County Higher Elevations-Pope County Higher Elevations-
Van Buren County Higher Elevations-
Southern and Eastern Logan County-
Central and Southern Scott County-Yell Excluding Northwest-
Northern Polk County Higher Elevations-
Northern Montgomery County Higher Elevations-
Eastern, Central, and Southern Searcy County Higher Elevations-
Southeast Polk County Higher Elevations-
Southwest Montgomery County Higher Elevations-
323 AM CDT Fri May 9 2025
This Hazardous Weather Outlook is for a Large Part of Arkansas.
.DAY ONE...Today and Tonight
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday
Chances for some showers and thunderstorms will remain in the
forecast off and on each day into early next week for some portion
of the area. The threat for organized severe weather and
widespread heavy rainfall will remain low however.
.Spotter Information Statement...
Spotter activation will not be needed.
&&
Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.
72
Flood, Ouachita
- When
- May 9, 1:30 PM CST to May 11, 7:15 AM CST
- Where
- Ouachita County, 1.3 mi NNE of Camden to 1.63 mi NNE of Camden
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 33.598, -92.822
Minor river flooding was observed at Camden along the Ouachita River.
Flood, Woodruff
- When
- May 13, 7:15 PM CST to May 15, 3:00 AM CST
- Where
- Woodruff County, 0.61 mi SW of Riverside to 0.86 mi SSW of Riverside
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 35.273, -91.236
Minor river flooding was observed at Patterson on the Cache River.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Rip Current in Florida, May 9, 20251 death · 1 event
- Flash Flooding in Louisiana, May 9, 202511 events
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, May 9, 20257 events
- Marine Thunderstorm Winds in South Atlantic Coastal Waters, May 9, 20255 events
- Marine Thunderstorm Winds in Gulf of Mexico, May 9 to 10, 202553 kt wind · 4 events
- Hail and Damaging Winds in Florida, May 9, 2025$1,000 · 0.88 in hail · 4 events
- Hail in South Carolina, May 9, 20251 in hail · 2 events
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, May 9, 20252 events
- Flash Flooding in Pennsylvania, May 9, 2025$6,000 · 2 events
- Damaging Winds in Virginia, May 9, 2025$5,000 · 50 kt wind · 2 events
- Marine Thunderstorm Winds in Gulf of Mexico, May 9, 20252 events
- Flood in Virginia, May 9, 20251 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1276564, 1276551.